Show simple item record

dc.contributor.authorKılıç, Emrah
dc.contributor.authorProdinger, Helmut
dc.date.accessioned2019-07-04T14:19:40Z
dc.date.available2019-07-04T14:19:40Z
dc.date.issued2013-05
dc.identifier.citationKiliç, E., & Prodinger, H. (2013). Variants of the Filbert matrix. Fibonacci Quart, 51(2), 153-162.en_US
dc.identifier.issn0015-0517
dc.identifier.urihttps://www.fq.math.ca/Papers1/51-2/KilicProdinger.pdf
dc.identifier.urihttp://hdl.handle.net/20.500.11851/1655
dc.description.abstractA variation of the Filbert matrix from [1] is introduced, which has one additional Fibonacci factor in the numerator. We also introduce its Lucas counterpart by taking Lucas numbers instead of Fibonacci numbers in a similar manner. Explicit formulæ are derived for the LU-decompositions, their inverses, the inverse matrix, as well as the Cholesky decompositions. The approach is to use q-analysis and to guess the relevant quantities, and proving them later by induction.en_US
dc.language.isoengen_US
dc.publisherFibonacci Associationen_US
dc.rightsinfo:eu-repo/semantics/openAccess
dc.titleVariants of the Filbert Matrixen_US
dc.typearticleen_US
dc.relation.journalThe Fibonacci Quarterlyen_US
dc.contributor.departmentTOBB ETU, Faculty of Science and Literature, Department of Mathematicsen_US
dc.contributor.departmentTOBB ETÜ, Fen Edebiyat Fakültesi, Matematik Bölümütr_TR
dc.identifier.volume51
dc.identifier.issue2
dc.identifier.startpage153
dc.identifier.endpage162
dc.identifier.scopus2-s2.0-84878843707
dc.contributor.tobbetuauthorKılıç, Emrah
dc.contributor.YOKid29574
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıtr_TR


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record